# SDR SWAA2015101645018

- Difficulty date: September 25, 2015
- Submitted: October 16, 2015
- Operation: Air carrier
- Aircraft: N620SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28036
- Aircraft time: 62,706 hours, 50,152 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD LE NR 2 SLAT, AFT WEDGE UPPER SURFACE SKIN DELAMINATED AT INBD END.  REPAIRED SKIN IAW SRM.
